# SDR QXEA0200094

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 10,195 hours, 14,405 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG- FLIGHT ATTENDANT REPORTS SMOKE WAS COMING FROM AIRSTAIR DOOR LIGHT. RELAMPED LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
